# SDR FDEA202101190151

- Difficulty date: January 19, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , FOUND SEAT TRACK CRACKED AT STATION 635 ,   X = 8.5 . MAIN DECK CARGO COMPARTMENT - CABIN , CRACKED SEAT TRACK AT STATION 635 X = 8.5   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 625 TO   STATION 685 , X = 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201 . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
